# SDR USAA2013092400001

- Difficulty date: September 23, 2013
- Submitted: September 24, 2013
- Operation: Air carrier
- Aircraft: N286AY
- Make and model: Airbus A330-243
- Aircraft serial: 1415
- Aircraft time: 1,633 hours, 204 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SIDS PANEL DISPLAY LOW PRESSURE R3 DOOR.  MX SERVICED DOOR PRESSURE TO CORRECT PRESSURE, OK FOR SERVICE.
